Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Boundary value problems for functional differential equations


Authors: Robert Fennell and Paul Waltman
Journal: Bull. Amer. Math. Soc. 75 (1969), 487-489
DOI: https://doi.org/10.1090/S0002-9904-1969-12211-1
MathSciNet review: 0240422
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. L. Cooke, Some recent work on functional-differential equations, Proc. U. S.--Japan Seminar on Differential and Functional Equations (Minneapolis, Minn.), Benjamin, New York, 1967, pp. 27-47. MR 222410
  • 2. V. N. Faddeeva, Computational methods of linear algebra, Dover, New York, 1959. MR 100344
  • 3. L. S. Grimm and K. Schmitt, Boundary value problems for delay-differential equations, Bull. Amer. Math. Soc. 74 (1968), 997-1000. MR 228785
  • 4. A. Halanay, On a boundary value problem for linear systems with a time lag, J. Differential Equations 2 (1966), 47-56. MR 190490
  • 5. A. Halanay, Differential equations stability, oscillations, and time lags, Academic Press, New York, 1966. MR 216103
  • 6. J. Kato, Asymptotic behavior in functional differential equations, Tôhoku Math. J. 18 (1966), 174-215. MR 206444


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12211-1

American Mathematical Society